| Model Number |
2N3348 |
| Medical Device Problem Codes |
Crack (1135); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a micro volume extension set leaked while a saline flush was administered through a central venous catheter medication line.The set was broken near the cap at the connection between the medication line and the component that screws into the cap.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
D4: unique identifier (udi) #: the lot number is unknown, therefore, the udi number will only contain the device identifier.Should additional relevant information become available, a supplemental report will be submitted.